My son is a runner and took levaquin for sinus infection. Complaining about muscles and body aches seems depressed, tired, aches, legs and muscles hurt. Can this be from the drug? and if so how long does this last?? He took the drug in Jan.
Levaquin, just like Avelox and 2 "very" strong antibiotics. I've had to take them now for over a year due to my constant sinus infections. Unfortunately the side effects of these 2 are not good. The first time I took Levaquin, the heels of both my feet got so sore I literally could only take baby steps. It took 3 weeks for it to go away and I was in constant pain. From what you're saying about your son, those are side effects of that drug unfortunately.
It will go away soon in my opinion.. Good luck..
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 1 answer
Posted 10 Jan 2012 • 2 answers
Posted 21 Mar 2013 • 2 answers
Posted 17 May 2013 • 5 answers
Posted 23 Dec 2014 • 1 answer